# SDR DALA13007500941

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON AFT PRESSURE BULKHEAD TEE CAP STA2 Y=1338 BTW PROJECTION LONGS 24RH AND 25RH AT AFT ACCESSORY COMPARTMENT. 3 (A/A) 4 (REF. NRC 532, ZONE 532) TEE CAP STA= 1338 BETWEEN PROJECTION LONGS 22RT AND 22LT WAS REPLACED IAW SRM 51-30-2, 51-30-5 AND DWG 5910130, REV EJ.
